# SDR C2XA09SH063

- Difficulty date: March 1, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145
- Aircraft serial: 265
- Aircraft time: 21,372 hours, 15,940 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 54200003001XJT
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT ENG INLET HAS CORRODED BOLT HOLE.  MAINTENANCE REPAIRED LT ENGINE INLET MOUNTING ATTACHMENT FLANGE BOLT HOLE IAW EC5420-01158.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
